# SDR DALA104236309

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 84,504 hours, 10,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND 2 RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED THE POWER SUPPLY AND BATTERY. OPS CHECK WAS GOOD.
